English español
Search
 

Repositorio de la Universidad de Oviedo. > Producción Bibliográfica de UniOvi: RECOPILA > Artículos >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10651/10623

Title: Compative robustness of six tests in repeated measures designs with specified departures from sphericity
Author(s): Fernández García, María Paula
Vallejo Seco, Guillermo
Livacic Rojas, Pablo Esteban
Herrero Díez, Francisco Javier
Cuesta Izquierdo, Marcelino
Issue date: 2010
Publisher version: http://dx.doi.org/10.1007/s11135-008-9198-3
Citation: Quality and Quantity, 44(2), p. 289-301 (2010); doi:10.1007/s11135-008-9198-3
Format extent: p. 289-301
URI: http://hdl.handle.net/10651/10623
ISSN: 0033-5177
Local identifier: 20100386
Appears in Collections:Artículos

Files in This Item:

There are no files associated with this item.



Exportar a Mendeley


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Base de Datos de Autoridades Biblioteca Universitaria Consultas / Sugerencias